# SDR CA091113008

- Difficulty date: November 10, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech 3NM
- Aircraft time: 16,164 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 22D30
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK INDICATION WAS FOUND DURING MPI INSP AT RT WING STA (RWS) 90 (LWR WING ATTACH FITTING CLUSTER). CRACK WAS WELD REPAIRED AND RE INSPECTED BY MPI AND NO FAULTS WERE FOUND.
